I have been on zoloft but recently was taken off the medical care I had and ran out of my prescription almost a week ago. The past couple days I have felt extremely sick, dizzy and just out of it. I have leftover trazadone from a previous doctor that I discontinued to try the zoloft which I stuck with. Will taking the trazadone help with some of the withdrawal symptoms from the zoloft until I can get into a new doctor?
Yes, you will be asking for more misery than just toughing it out and waiting.
You're having withdrawal. Zoloft is not the same. Trazedone won't stop zoloft withdrawal.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2018 • 7 answers
Updated 16 Jul 2012 • 5 answers
Updated 24 Nov 2014 • 6 answers
Updated 4 Feb 2015 • 3 answers
Updated 5 Sep 2017 • 4 answers